# SDR FDEA202001160150

- Difficulty date: January 16, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 62,015 hours, 25,304 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR UPPER HINGE CUTOUT PREVIOUS DOUBLER IS CRACKED.  R2 DOOR WAS REMOVED AND REPLACED IAW AMM 52-11-01-4.  OP'S CHECK OF DOOR GOOD IAW AMM 52-11-01-4.
